| Catalog Number |
234-200-200 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that during the hip scope procedure, the top of the microfx ocd universal drill (disposable) snapped off in the patient.The part was removed using graspers, no additional x-rays required to locate the piece.The case was finished successfully but was 25 minutes longer.